MathSciNet Relay Station
MathSciNet bibliographic data
MR67895 (16,794b) 20.0X
Higman, D. G. Modules with a group of operators. Duke Math. J. 21, (1954). 369–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement